BibTeX record journals/mp/MartensMQ10

download as .bib file

@article{DBLP:journals/mp/MartensMQ10,
  author       = {Maren Martens and
                  S. Thomas McCormick and
                  Maurice Queyranne},
  title        = {Separation, dimension, and facet algorithms for node flow polyhedra},
  journal      = {Math. Program.},
  volume       = {124},
  number       = {1-2},
  pages        = {317--348},
  year         = {2010},
  url          = {https://doi.org/10.1007/s10107-010-0378-2},
  doi          = {10.1007/S10107-010-0378-2},
  timestamp    = {Sat, 27 May 2017 14:25:32 +0200},
  biburl       = {https://dblp.org/rec/journals/mp/MartensMQ10.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics